# SDR AALA202402219933

- Difficulty date: February 17, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST DAMPING FUNCTION HARD IMPACT BETWEEN BUFFER AND FUSELAGE IN PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA. REPLACED DOOR DAMPER PER AMM 52-11-14-000-001-B.
